# SDR CA060208014

- Difficulty date: October 19, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 34,597 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 73512562
- Condition: Broken
- Location: Engine
- Part time: 1,604 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, D

## Discrepancy

(CAN) AFTER LANDING IT WAS NOTICED NO REVERSE ON THE RT ENGINE AND THE THERE WAS STIFFNESS IN THE OPERATION OF THE POWER LEVERS THAN IT ULTIMATLLY GOT STUCK. MAINTENANCE IDENTIFIED THE PROBLEM AS A BROKEN ENGINE MOUNT.  (TC NR20060208014)
